# SDR YADA20150502001

- Difficulty date: May 2, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N118AX
- Make and model: Beech 1900C
- Aircraft serial: UC116
- Aircraft time: 24,035 hours, 29,904 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 08248H9887
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, LT FWD WINDSHIELD OUTER PANE CRACKED.  CREW ELECTED TO RETURN TO ORIGINAL AIRPORT & MADE AN UNEVENTFUL LANDING.  REPLACED THE WINDSHIELD.
